Keyword : topological conjugacy


On Transformation between Discretized Bernoulli and Tent Maps
Daisaburo YOSHIOKA Akio TSUNEDA Takahiro INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/10/01
Vol. E88-A  No. 10 ; pp. 2678-2683
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
discretizationchaos mapshift registerstopological conjugacy
 Summary | Full Text:PDF